cover image

Finite dimensional multilinear algebra.

New York, M. Dekker, 1973-75.
ISBN 0824760778, 9780824760779, 9780824762032, 0824762037

Location Call Number Status Consortium Loan
George Washington
Gelman stacks
QA 184 .M37 Available Request
LIB stacks
LIB stacks
QA184 .M37 v.1 Available Request
LIB stacks
QA184 .M37 v.2 Available Request
George Mason
Fenwick stacks
QA184.M3 F5 Available Request
Off-Campus Shelving
QA184 .M37 vol. 1 Available Request
Off-Campus Shelving
QA184 .M37 vol. 2 Available Request
Founders Library stacks
Founders Library stacks
QA184 M37 PT.1 Available Request
Founders Library stacks
QA184 M37 PT.2 Available Request
Founders Library stacks
QA184 M37 PT.2 Missing
Subjects Algèbre Cliford.
Algèbre Grassmann.
Algèbre linéaire.
Algèbre multilinéaire.
Exercice algèbre.
Inégalité matricielle.
Multilineaire algebra.
Multilinear algebra.
Représentation algèbre.
Series Pure and applied mathematics (Marcel Dekker, Inc.) ; 23.
Description 2 volumes 24 cm.
Copyright Date 1973-75.
Notes Includes bibliographical references (v. 1, pages 283-285; volume 2, pages 683-702).
Network Numbers (OCoLC)723114
WorldCat Search OCLC WorldCat
WorldCat Identities Marcus, Marvin, 1927-
Publication timeline, list of works, related names and subjects and other information


Export citation to: RefWorks